# SDR FDEA202206221510

- Difficulty date: June 22, 2022
- Submitted: July 3, 2022
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-300
- Aircraft serial: 42721
- Aircraft time: 12,495 hours, 4,618 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Sparks
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FO SEAT POWER CORD CRIMPED/SPARKED & TRIPPED  CIRCUIT BREAKER.  ADJUSTMENT SYSTEMS - INOP."  FOUND CIRCUIT BREAKER IN. MOVED POWER CORD TO  SEAT. SEAT REMAINED INOP AND CIRBUIT BREAKER DID  NOT TRIP.PLACED ON MEL.   ELECTRIC FUNCTION OF SEAT PLACED ON MEL
